First off, I say possible because I might be the problem in question. When changing my insulin out tonight, I noticed something very small floating in the vial of Apidra. A few weeks ago, my pump (Medtronic 522) gave me several repeated “No Delivery” warnings. Several years ago, I used Humalog, and had a issue with the thickness of the insulin and the pump. Therefore, I am beginning to get worried that I might have another problem with insulins. Has anyone else experienced a problem/problems like this?
If the insulin has lost its effectiveness/has over heated or is out of date etc My guess is that it could possibly affect the appearance of it slightly but my advice would always be - if in doubt change the reservoir - using a fresh vial and see if that fixes the problem…
I agree. I wouldn’t jump to the conclusion that you have a problem with Apidra, so much as a problem with that VIAL of Apidra. You definitely should throw out that vial and start a new one. If you have others from the same batch, check them carefully and if you see the same thing, call your supplier.
Agree - try a new vial of Apidra.
New shipment should be in tomorrow, so I will inspect each vial thoroughly for issues.
I received a call from Apidra on Friday. They refunded the cost of one vial and sent me a box to ship the vial back.